A note on Choquet integrals and imprecise market premium functionals

Wood, Jacob, and Jang, Lee-Chae (2015) A note on Choquet integrals and imprecise market premium functionals. Proceedings of Jangjeon Mathematical Society, 18 (4). pp. 601-608.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://www.jangjeon.or.kr/etc/Search.htm...


The concept of imprecise market premiums as a measure of insurance risk is motivated by the goal to represent these imprecise premiums through the use of extended interval numbers. In order [to] achieve this we consider interval-valued Choquet integrals that contain both imprecise distorted probabilities and decumulative distribution functions.

In this paper, we present four axioms to describe the bahavior of insurance prices in an imprecise competitive market setting. For these axioms, we prove the interval-valued Choquet integral representation with respect to an imprecise distorted probability and investigate some characterizations of imprecise market premiums.

Item ID: 52816
Item Type: Article (Research - C1)
ISBN: 89-87809-15-3
ISSN: 1598-7564
Keywords: insurance risk; interval-valued Choquet integral; imprecise distorted probability; imprecise market premium funcational
Funders: Korea University of Technology and Education (KU)
Date Deposited: 23 Apr 2018 02:19
FoR Codes: 01 MATHEMATICAL SCIENCES > 0102 Applied Mathematics > 010299 Applied Mathematics not elsewhere classified @ 100%
SEO Codes: 91 ECONOMIC FRAMEWORK > 9101 Macroeconomics > 910103 Economic Growth @ 100%
Downloads: Total: 3
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page